Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Red Lady

Member
  • Content Count

    29
  • Joined

  • Last visited

Posts posted by Red Lady

  1. heyy

    im on my 32nd day of roaccutane 70mg, yes im counting the days haha

    so far ive been experiencing the lot and my initial breakouts pretty bad. I once had this spot before accutane which was horrible until it finally popped, when it did pop this red ball thing came out, it was pretty small but it was a shock to see, after a day or two of popping it cleared up pretty fast. Since accutane ive had about 3 of these spots that leave black marks on my face like a cut with quite alot of blood, they're not a huge problem but i was just wondering what they are? because i cant decide what type of acne they are unless they are small cysts that have raised to the surface. I think im going to be one of those people who break out throughout the course, even before accutane i woke up everyday with fresh spots and my acne was constantly moving around.

    Nose bleeds are a problem aswell, tonight i had one in the shower which was a mess haha. I dont mind so much if im at home but if i have one in college or in a driving lesson or an exam it could be a disaster! ive been putting vasaline up my nose, is that a stupid idea?

    Also dry lips, vasaline doesnt seem to do anything, the only thing that does is moisturising lip balm but only for a short amount of time like 30 mins until theyre completely dry again. They're peeling aswell as the really dark bags under my eyes, i look like a zombie which is the hardest part. Does anybody know anything for bags under eyes?

    Dry skin... my skin is dry all over, especially my face and scalp. If i get stressed or hot i start itching everywhere. I use simple intensive moisturiser which i recommend but its pretty thick, makes my face red and its shiny. I use it on my face and my body and last night i put it on my scalp because i couldnt sleep haha! it worked! I really want to find a moisturiser thats practically invisible, it doesnt need to be great, just to loosen up my skin before college, otherwise i go to college with a greasy, red face and that doesnt complement my acne at all. I feel like evrytime i mositurise, my spots get so much worse. One night i didnt shower because i had no time and aswell as not moisturising, the next day i woke up with a much more even skin tone, much less redness and improvement! that night i moisturised and i lost the progress i had made. I dont mind having slightly flaky skin, i just cant stand how tight it is. Ive found putting small blobs of sudocreme on red spots reduces inflammation, however i have to be careful not to put it on my face too much because it drys the skin.

    On a positive note im still glad im on accutane and i know people have it much worse than me, i have a really long list of side effects aswell as the ones above but theyre bareable, i still recommend accutane, ive probably made it sound much worse than it is haha. Im going to my derm soon, any specific things i should ask about or request? any product suggestions for any side effects would be greatly appreciated. Thanks for reading!

    I use Simple hydrating light moisturiser which is perfect for my skin - not too greasy and for me, lasts pretty much all day. I also use E45 around my eyes at night :) oh and vaseline intensive care - the yellow botttle is amazing for moisturising skin. For lips, you can't beat carmex. Literally i don't go anywhere without it :) If anything, buy yourself some carmex.. you won't regret it :) x

  2. heyy

    im in my 4th week now and its going ok, dont worry about the side effects its not as scary as they make out. Yeah your right that you shouldn't take vitamin A, this is because accutane is basically a derivative of vitamin A and the body has already overdosed itself with it. Also your not supposed to use any kind of cleansers or exfoliators or anything like that as they will make you skin look and feel worse. As your course goes on you'l find out yourself that your face gets really dry and quite red, cleansing will only make it worse. If your are patient your skin will get better without them. My biggest tip is moisturise lots and drink lots of water! Drinking water helps with headaches, dry lips and dry skin.

    good luck! x

    Thank you! Sorry it took me so long to reply to this message. I don't get notified when people post on this. I'm a bit confused as to how to use this still if im honest.I kinda just post on the blog now...any help? Should I be posting on here? Thanks for the advice though. Also what about cleansers? as in 'Simple' cleanser/toner or something? orshould i really just stick to soap? x

  3. Hi guys. I'm completely new to the blogging thing but I thought I'd try it out! Basically I've had acne for a while, a few years now, and I've tried loads of different medication until eventually, my doctor decides to put me on roaccutane. I went to see a skin specialist and he literally talked at me for a solid half an hour about side effects etc... which, I'll be honest, scared me. But still ended up on it anyway. So yeah... I really should have started this on the first day but i haven't had a chance until now. I've taken my 4th tablet just a few minutes ago. My skin hasn't really changed yet (not that I'm expecting anything... I know it takes a while) and the only side effects I've had was a massive headache yesterday and I feel a bit achy... oh and dry lips!! The skin specialist says I have to eat well and bar the coffee cake I had this afternoon, i think it's going well.. I generally eat quite well but how much effect does it have on your blood tests and things? I'm hoping to try and write every day but we'll see how it goes as I'm bang in the middle of exams right now! Oh.. I also wanted to know... does anyone use Clearasil to cleanse their face? or is that too harsh on your skin? Any other suggestions?

    RL

    xx

×